# SDR SWAA2021081920377

- Difficulty date: March 10, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-355
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR MOP SILL AT B.S. 312-355; L.B.L. 62; W.L. 208.1. / REMOVED CORROSION FROM FED MOPSILL BS312-355 LBL62 WL208.1; ORIGINAL THICKNESS IS 0.090' MAX MAT REMOVED 10' X 2' X .015' REMAINING THICKNESS .075' FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FED MOPSILL IAW SRM 53-10-15-01-1; SRM 53-10-15-1A-1; SRM 51-40-02 AND DWG# 141A8110
